# SDR YENA201705220384

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 60,234 hours, 21,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 759890
- Condition: Failed
- Location: Emergency Lights
- Part time: 15,860 hours, 5,670 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO TEST.  R & R THE BATTERY IAW AMM 33-51-38.
